# SDR DHL9672135C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1518359
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE AT STA 996 BL 50 LT.  FABRICATED  NEW SUPPORT 8.5 LONG PER SRM 51-1-1.
